# SDR ASAA2022072039142

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 51,579 hours, 15,432 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 100370750
- Part serial: 5878
- Condition: Failed
- Location: Refuel Panel
- Part time: 51,579 hours, 15,432 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING REFUELING PANEL OPERATIONAL TEST, FOUND ALL LOWER DIGITS OUT ON THE #2 TANK REFUEL INDICATOR. GROUNDED - YES. REMOVED & REPLACED #2 REFUEL INDICATOR. REF B737-800 AMM 28-41-61.
